Access count of this item: 122

Files in This Item:
File Description SizeFormat 
0588-8.pdf823.54 kBAdobe PDFView/Open
Title: V$^{(\mathrm{B})}$ の Banach 空間論とその応用(数学基礎論)
Authors: 小澤, 正直  KAKEN_name
Author's alias: Ozawa, Masanaro
Issue Date: Apr-1986
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 588
Start page: 136
End page: 148
Appears in Collections:Logic and the Foundations of Mathematics

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.